Alert archive / Oklahoma / Areal Flood Advisories in 2012
Areal Flood Advisory 21, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood advisory at May 31, 2012, 1:26 AM CDT for Creek County, Rogers County, Tulsa County, Oklahoma. It was in force for 109 min.
The area
The outline as issued.
The facts
- Issued
- May 31, 2012, 1:26 AM CDT (06:26 UTC)
- Expired
- May 31, 2012, 3:15 AM CDT
- In force
- 109 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 25 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 6.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1816 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
133
WGUS84 KTSA 310626
FLSTSA
FLOOD ADVISORY
NATIONAL WEATHER SERVICE TULSA OK
126 AM CDT THU MAY 31 2012
OKC037-131-143-310815-
/O.NEW.KTSA.FA.Y.0021.120531T0626Z-120531T0815Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CREEK OK-ROGERS OK-TULSA OK-
126 AM CDT THU MAY 31 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 315 AM CDT
* AT 118 AM CDT...THUNDERSTORMS WERE PRODUCING HEAVY RAINS IN THE
TULSA METRO AREA. THE RAPID RAINFALL IS CAUSING PONDING OF WATER ON
ON SOME STREETS AND IN LOW LYING AREAS IN TULSA AND SURROUNDING
LOCATIONS. THE RAIN WILL BEGIN TO DIMINISH SOON WITH RAIN TOTALS
OF ONE HALF TO ONE INCH LIKELY.
* LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BROKEN ARROW...TULSA...OWASSO...CATOOSA...COLLINSVILLE...SAPULPA
AND VERDIGRIS.
STREET FLOODING WAS STARTING TO OCCUR IN TULSA AND BIXBY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3616 9565 3616 9576 3591 9576 3591 9582
3586 9582 3586 9612 3616 9613 3616 9600
3629 9593 3643 9581 3643 9561
$$What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood advisory went out at May 31, 12:04 AM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 31, 12:04 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1204 AM CDT THU MAY 31 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. CONVECTION WILL CONTINUE TO PUSH THROUGH NORTHEAST OKLAHOMA WITH ADDITIONAL ACTIVITY MOVING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A COLD FRONT MOVES INTO THE REGION. GUSTY WINDS IN THE 25-35 KT RANGE HAVE BEEN COMMON WITHIN/BEHIND THE CONVECTION...THUS WILL TEMPO IN FOR NORTHEAST OKLAHOMA. PRECIP SHOULD COME TO AN END FROM NORTHWEST EARLY MORNING THURSDAY TO THURSDAY LATE MORNING SOUTHEAST. BEHIND THE COLD FRONT...NORTHERLY WINDS WILL BE COMMON. VFR CONDITIONS WILL BE COMMON FOR MOST OF THE TAF PERIOD...THOUGH PERIODS OF MVFR CONDITIONS WILL BE CAPABLE WITHIN THE AREAS OF CONVECTION. && .PREV DISCUSSION... /ISSUED 802 PM CDT WED MAY 30 2012/ ..UPDATE... DISCUSSION... STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A COLD FRONT PUSHING SOUTHWARD ACROSS KANSAS. THIS ACTIVITY IS EXPECTED TO CONTINUE TO PUSH SOUTH WITH THE FRONT AND LOOKS TO MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS A LITTLE QUICKER THAN ORIGINALLY THOUGHT. LOOKS LIKE STORMS CELLS COULD BE CROSSING THE BORDER INTO OKLAHOMA AFTER O2Z. ESTIMATED WINDS UP TOWARDS 70 MPH HAVE BEEN SEEN WITH THESE STORMS AS THEY ARE PUSHING THROUGH KANSAS. DAMAGING WINDS SHOULD CONTINUE TO BE THE MAIN THREAT WITH THESE STORMS...THOUGH A HAIL THREAT ALSO EXISTS. THE TORNADO THREAT LOOKS TO BE DECREASING AS THESE STORMS HAVE BEEN FORMING INTO MORE OF A BOW/MCS OVER THE PAST HOUR. EVENING UPDATE WILL BE TO ADJUST POPS/WIND GUSTS/SKY GRIDS AS THE MCS AND COLD FRONT MOVE THROUGH THE REGION. UPDATE WILL BE OUT SHORTLY. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 77 51 74 / 100 30 0 0 FSM 69 80 53 76 / 40 50 10 0 MLC 69 79 53 76 / 70 40 10 10 BVO 64 75 49 74 / 100 20 0 10 FYV 63 75 48 71 / 60 40 10 0 BYV 64 74 49 70 / 60 50 10 0 MKO 67 77 51 75 / 70 40 10 0 MIO 67 74 51 72 / 100 30 10 0 F10 67 77 52 74 / 80 40 10 10 HHW 70 82 56 79 / 50 30 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...20
Hazardous weather outlook, May 31, 12:43 AM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1243 AM CDT THU MAY 31 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311745- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1243 AM CDT THU MAY 31 2012 ...SEVERE WEATHER MOVING THROUGH THE REGION TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE ACROSS NORTHEAST OKLAHOMA TONIGHT AS A COLD FRONT PUSHED INTO THE REGION. DAMAGING WINDS...CAPABLE BOTH AHEAD OF THE STORMS AND WITHIN THE STORMS HAVE BEEN THE MAIN THREAT...WITH ALSO A HAIL THREAT INCLUDED. GUSTY WINDS HAVE ALSO BEEN REPORTED BEHIND THE LEADING EDGE OF STORMS IN THE 25 TO 45 MPH RANGE. THIS COMPLEX SHOULD CONTINUE TO PUSH ACROSS EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS TONIGHT AND THURSDAY MORNING WITH THE MOVEMENT OF THE COLD FRONT. PERIOD OF HEAVY RAINFALL WILL ALSO BE POSSIBLE WITHIN THE THUNDERSTORM COMPLEX WHICH COULD CREATE THE POTENTIAL FOR FLASH FLOODING CONDITIONS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE COLD FRONT CONTINUES TO PUSH THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE WITH THE ACTIVITY AHEAD OF THE COLD FRONT. THE COLD FRONT SHOULD EXIT THE REGION THURSDAY AFTERNOON AND EVENING WITH COOLER AND DRIER AIR FILTERING INTO THE REGION IN ITS WAKE. CHANCES FOR SHOWERS AND THUNDERSTORMS LOOK TO RETURN TO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY NIGHT AND SATURDAY AS A WEAK WARM FRONT TRIES TO PUSH NORTHWARD INTO THE REGION. THIS FRONTAL BOUNDARY COULD REMAIN NEAR THE REGION SUNDAY AND MONDAY WITH THE POTENTIAL TO RETURN SOUTHWARD AS A COLD FRONT TUESDAY. THIS WILL ALLOW FOR SMALL CHANCES OF SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 31, 12:07 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST OCHELATA 36.60N 95.98W
05/30/2012 E60 MPH WASHINGTON OK PUBLIC
ESTIMATED 60 MPH WIND GUST AND QUARTER SIZE HAIL. RELAYED
THROUGH MEDIA.
&&
JDSSpecial weather statement, May 31, 12:20 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT THU MAY 31 2012
OKZ064>066-310600-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1220 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK AND OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 1219 AM CDT...STRONG OUTFLOW WINDS FROM THUNDERSTORMS ACROSS
CENTRAL OKLAHOMA WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES
SOUTH OF BRISTOW TO 13 MILES SOUTHWEST OF PADEN...MOVING SOUTHEAST
AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE WINDS
INCLUDE...WILSON...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH.
..CASTLE...PADEN...BOLEY...MASON...OKFUSKEE...WELTY...OKMULGEE...HENR
YETTA...BRYANT...DEWAR...SCHULTER...PRESTON...BEGGS...BALD
HILL...HECTORVILLE...BRISTOW...MILFAY...SLICK...DEPEW AND OKMULGEE
STATE PARK.
OUTFLOW WINDS UP TO 50 MPH WILL BE POSSIBLE.
LAT...LON 3580 9661 3585 9618 3585 9576 3529 9601
3529 9645 3545 9645 3545 9648 3543 9649
3545 9655 3540 9653 3539 9654 3540 9663
3555 9664
TIME...MOT...LOC 0519Z 298DEG 34KT 3579 9640 3539 9675Local storm report, May 31, 12:47 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1247 AM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM TSTM WND GST SPERRY 36.30N 95.99W
05/31/2012 E61 MPH TULSA OK BROADCAST MEDIA
&&
JDSSpecial weather statement, May 31, 12:50 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT THU MAY 31 2012
OKZ057-058-062-063-067>069-310630-
ADAIR OK-CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-WAGONER
OK-
1250 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...DELAWARE...EASTERN MAYES...SOUTHERN
OTTAWA...EASTERN WAGONER AND NORTHWESTERN ADAIR
AT 1249 AM CDT...STRONG OUTFLOW WINDS FROM THUNDERSTORMS ACROSS
NORTHEAST OKLAHOMA WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF AFTON TO 5 MILES WEST OF CHLOETA TO 9 MILES NORTHWEST
OF PEGGS TO 20 MILES WEST OF LOST CITY...MOVING EAST AT 35 MPH.
A LARGE PORTION OF NORTHERN CHEROKEE...SOUTHEASTERN CRAIG...
DELAWARE...EASTERN MAYES...SOUTHERN OTTAWA...EASTERN WAGONER AND
NORTHWESTERN ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
130 AM CDT.
THUNDERSTORM OUTFLOW WIND GUSTS OF 50 MPH WILL BE POSSIBLE.
LAT...LON 3675 9464 3625 9458 3603 9461 3587 9494
3602 9561 3613 9516 3638 9502 3677 9505
TIME...MOT...LOC 0549Z 282DEG 30KT 3676 9511 3640 9502
3613 9521 3603 9546Special weather statement, May 31, 1:13 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT THU MAY 31 2012
OKZ057-060>062-065>068-070-071-073-074-310715-
CHEROKEE OK-CRAIG OK-HASKELL OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-ROGERS OK-TULSA OK-WAGONER
OK-
113 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE...MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...MAYES...OKMULGEE...ROGERS...SOUTHEASTERN TULSA
AND WAGONER
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...MCINTOSH AND NORTHEASTERN PITTSBURG
AT 112 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF TALALA TO 2 MILES WEST OF STONEBLUFF
TO 6 MILES WEST OF WELEETKA...MOVING EAST AT 40 MPH.
A LARGE PORTION OF WESTERN CHEROKEE...SOUTHERN CRAIG...WESTERN
HASKELL...MCINTOSH...MAYES...MUSKOGEE...SOUTHEASTERN OKFUSKEE...
OKMULGEE...NORTHEASTERN PITTSBURG...ROGERS...SOUTHEASTERN TULSA AND
WAGONER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 215 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH.
LAT...LON 3652 9502 3572 9511 3505 9540 3520 9599
3529 9599 3528 9631 3530 9637 3592 9585
3660 9571
TIME...MOT...LOC 0612Z 283DEG 36KT 3655 9557 3589 9574
3531 9621Special weather statement, May 31, 1:17 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT THU MAY 31 2012
OKZ057-310645-
CRAIG OK-
117 AM CDT THU MAY 31 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CRAIG
AT 117 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF WELCH...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3699 9501 3699 9504 3698 9503 3697 9504
3695 9501 3683 9500 3695 9531 3701 9524
3701 9501 3700 9501
TIME...MOT...LOC 0617Z 218DEG 17KT 3694 9518The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 65 min |
| May 30, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 24 min |
| May 30, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 66 min |
| May 30, 11:06 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 39 min |
| May 30, 11:20 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 55 min |
| May 30, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 54 min |
| May 30, 11:44 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| May 30, 11:51 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 24 min |
| May 31, 12:10 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 65 min |
| May 31, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 62 min |
| May 31, 12:20 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 40 min |
| May 31, 12:50 AM CDT | Special Weather Statement | TSA | Cherokee, Delaware | 40 min |
| May 31, 1:13 AM CDT | Special Weather Statement | TSA | McIntosh, Mayes, Muskogee, Okmulgee, Rogers, Wagoner | 62 min |
| May 31, 1:17 AM CDT | Special Weather Statement | TSA | Craig | 28 min |
| May 31, 1:47 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 43 min |
| May 31, 2:16 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 59 min |
| May 31, 2:17 AM CDT | Special Weather Statement | TSA | Delaware | 58 min |
| May 31, 2:38 AM CDT | Special Weather Statement | TSA | Adair | 67 min |
Nearby
Areal Flood Advisories in Oklahoma, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.